Hail, Stonewall
- When
- May 13, 12:20 PM CST
- Where
- Stonewall County, Old Glory
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.133, -100.050
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before the first event at May 13, 10:15 AM CST, 2 hours 5 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1115 AM CDT THU MAY 13 2004 .UPDATE... STRONG COLD FRONT STILL CRUISING THRU THE SOUTHEAST CWFA THIS MORNING WITH A 16Z LOCATION FROM NEAR GUTHRIE TO JAYTON TO LAMESA. SURFACE LOW IS SITUATED BTWN MIDLAND AND SWEETWATER WITH DRYLINE EXTENDING SOUTH INTO THE EDWARDS PLATEAU. FRONT EXPECTED TO SLOW ITS SOUTHWARD PROGRESSION THIS AFTERNOON AS SFC LOW DEEPENS ALONG FRONT. BEST CHANCE OF SVR WEATHER IN THE CWFA WILL BE MAINLY SOUTH OF A LINE FROM GUTHRIE TO JAYTON...WITH A SLIGHT CHC OF STORMS JUST NORTH OF THE FRONT FROM NEAR BROWNFIELD TO POST. MAX TEMPERATURES LOOK GOOD THIS AFTERNOON WITH A RANGE FROM NR 70 NW TO LOWER 80S SE. LOW CLOUDS ACROSS TX PANHANDLE ARE NOT EXPECTED TO MOVE SOUTH...SO HAVE UPDATED TO REMOVE MOSTLY CLOUDY SKIES AND REFLECT AFOREMENTIONED PRECIP TRENDS ACROSS THE SE CWFA. 21
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1130 AM CDT THU MAY 13 2004 TXZ021>037-039>042-141630- BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD- GARZA-HALE-HALL-HOCKLEY-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER-SWISHER- TERRY-YOAKUM- 1130 AM CDT THU MAY 13 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND MOST OF THE ROLLING PLAINS. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TXZ038-043-044-141630- KENT-KING-STONEWALL- 1130 AM CDT THU MAY 13 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ROLLING PLAINS. .DAY ONE... CONVECTIVE A STRONG COLD FRONT WILL MOVE SLOWLY ACROSS KENT...KING AND STONEWALL COUNTIES THROUGH THE AFTERNOON. SEVERAL OUTFLOW BOUNDARIES FROM LAST NIGHTS CONVECTION AND THE DRYLINE WILL INTERACT WITH THE UNSTABLE ATMOSPHERE IN PLACE OVER THE BOUNDARIES. A SLIGHT RISK OF SEVERE THUNDERSTORMS IS POSSIBLE SOUTH OF A GUTHRIE TO JAYTON LINE BETWEEN NOON AND 4 PM. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, May 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5394592.